Computational Finite Difference Scheme For Solving Second-Order Fredholm Integro-Differential Equations
DOI:
https://doi.org/10.60787/jnamp.vol69no1.488Keywords:
Second Order, NSFDM, Integro-differential equations, Fredholm Equations, Finite Difference Schemes (FDS)Abstract
In this study, the computational finite difference scheme of Non-Standard Finite Difference Methods (NSFDM) for solving second-order Fredholm Integro-differential equations will be built. The numerical technique and the exact answer coincide at any point inside the interval of integration, according to the method's structure. A methodological study was also performed to demonstrate that the solutions to the second-order Fredholm integro-differential problem have a matching finite difference scheme. The resulting approach was then used to solve various current second-order Fredholm integro-differential equation problems, and the numerical comparison of results demonstrate the closeness and dependability of the derived finite difference scheme.
Downloads
References
Wazwaz, A. M. (2011). Linear and nonlinear integral equations methods and applications, Springer, New York.
Mohammed, M. S., Gepreel, K. A., Alharthi, M. R. & Alotabi, R. A. (2016). Homotopy analysis transform method for Integro-differential equations. Gen. Maths. Notes, 32(1):32-48.
Kanwal, R. P. (1997). Linear integral equations. Birkhauser, Boston.
Potts, R. B. (1982). Differential and difference equations. The American Mathematical Monthly, 89(6): 402-407.
Agarwal, R. P. (2000). Difference equations and inequalities: Theory, methods and applications. CRCPress, New York, NY, USA.
Rashed, M. T. (2004). Lagrange interpolation to compute numerical solution of difference, integral and Integro-differential equations. Journal of Applied Mathematics and Computation, 151:869-878.
Mohammad, S. H. & Shahmorad, S. (2005). Numerical piecewise approximate solution of Fredholm Integrodifferential equations by the Tau method. Journal of Applied Mathematical Modeling, 29:1005-1021
Saadatmandi, A. & Dehghan, M. (2010). Numerical solution of the higher-order linear Fredholm Integrodifferential-difference equation with variable coefficients. Computer and Mathematics with Applications, 59:2996-3004. DOI:10.1016/j.camwa.2010.02.018.
Aruchuman, E. & Sulaiman, J. (2010). Numerical solution of second order linear Fredholm Integro differential equation using generalized minimal residual method. American Journal of Applied Sciences,7(6):780-783
Behiry, S. H. (2013). Nonlinear Integro-differential equations by differential transform method with Adomian polynomials. Mathematical Science Letters, 2(3):209-221. Dx.doi.org/10.12785/msl/020310
Taiwo, O. A., Ganiyu, K. A. and Okperhie, E. P. (2014). Numerical solution of second order nonlinear FredholmVolterra Integro-differential equations by canonical basis function. International Journal of Engineering and Science, 4(1):46-51
Gegele, O. A., Evans, O. P. & Akoh, D. (2014). Numerical solution of higher order linear Fredholm Integrodifferential equations. American Journal of Engineering Research, 3(8):243-247
Parand, K. & Nikarya, M. (2014). Application of Bessel functions for solving differential and Integrodifferential equations of the fractional order. Applied Mathematical Modeling, 38:4137-4147. Dx.doi.org/j.apm.2014.02.001
Taiwo, O. A. and Gegele, O. A. (2014). Numerical solution of second order linear and nonlinear Integrodifferential equations by cubic spline collocation method. Advancement in Scientific and Engineering Research, 2(2):18-22
Pandey, P. K. (2015). Non-standard fnite difference method for numerical solution of second order linear Fredholm Integro-differential equations. International Journal of Mathematical Modeling and Computations, 5(3):259-266
Joshua S. (2019), On exact finite difference scheme for the computation of second order fredholm Integro-Differential Equations. FULafia Journal of Science & Technology 5(1): 113-119.
Mickens, R. E. (1994). Non-standard Finite Difference Models of Differential Equations. World Scientifc, Singapore.
Anguelov, R. & Lubuma, J. M. S. (2001). Contributions of the Mathematics of the Non-Standard Finite Method with Applications to Certain Discrete Schemes. Journal of Computational and Applied Mathematics, 17:518-543.
Mickens, R. E. (1990). Difference Equations: Theory and Applications. Van Nostrand Reinhold, New York.

Downloads
Published
Issue
Section
License
Copyright (c) 2025 The Journals of the Nigerian Association of Mathematical Physics

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.